Thread: enathate and Lower back pain
12-30-2002, 05:20 AM #1New Member
- Join Date
- Oct 2002
- Halifax, NS
enathate and Lower back pain
When I take Enathate or SUS 250 I get a lot of pain in my lower back. Has anyone else experienced this?? A buddy of mine told me to drink lots of water to counter the pain. I love taking ena and SUS 250 but the pain is so great I don't know if it is worth it. Any help would be great.
12-31-2002, 01:10 PM #2
I get lower back pain from sust also..
Lots of water does help.. otherwise, I just gritted my teeth and poped a few asprine.
12-31-2002, 03:07 PM #3
- Join Date
- Aug 2002
- Blog Entries
I got that BADDDDDDDDDDDDDDD during the current cycle I am on....it was most painful from about week 3 to week 7....it seems to have died down a little bit, thank GOD!! It was getting so bad, I couldn't move after a set of deadlifts and would have to lay on the floor for about 3 minutes just to be able to stand up.....but it's just a huge pump that you are getting there, as someone told me, an erection in your lower back..hehehehe
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)